Remark on smoothing property of weak solutions for the Navier-Stokes equations

Motofumi Aoki, Tsukasa Iwabuchi

Research output: Contribution to journalArticlepeer-review

Abstract

We consider a sufficient condition for the regularity of a weak solution for the incompressible Navier-Stokes equations on ℝd. We prove a smoothing property of the weak solution near the initial time under the condition that a scale invariant norm written by BMO is finite.

Original languageEnglish
Pages (from-to)199-222
Number of pages24
JournalDifferential and Integral Equations
Volume34
Issue number3-4
Publication statusPublished - 2021 Mar

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Remark on smoothing property of weak solutions for the Navier-Stokes equations'. Together they form a unique fingerprint.

Cite this